# SDR DALA2015061903897

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N953DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53523
- Aircraft time: 46,798 hours, 26,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TAB IS CRACKED BEYONE LIMITS.  R & R FS 962 RT FRAME IAW AMDS 5310-01375-09 AND DWG SR90530027.
